# SDR CA190410017

- Difficulty date: April 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP139321
- Condition: Failed
- Location: Nr 2
- Part time: 25,745 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

(CAN) AT 19000FT IN CRUISE A BURNT ODOUR SMELL OCCURRED FOR 1 MINUTE THEN THE FIRST OFFICER`S WINDSHIELD SHATTERED. (TC# 20190410017)
